Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 36, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jul 10, 2012, 3:46 AM CDT. It took effect at Jul 10, 2012, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2012, 3:46 AM CDT (08:46 UTC)
- In effect from
- Jul 10, 2012, 4:00 AM CDT
- Expired
- Jul 10, 2012, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
711 WHUS74 KBRO 100846 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 346 AM CDT TUE JUL 10 2012 ...STRONG WINDS EXPECTED ON THE GULF WATERS THIS MORNING... .HIGH PRESSURE LOCATED OVER THE NORTHERN GULF OF MEXICO WILL INTERACT WITH A LOW PRESSURE SYSTEM OVER CENTRAL TEXAS AND NORTHERN GULF COAST STATES TO CREATE STRONG WINDS OVER THE LOWER TEXAS GULF WATERS. GMZ150-155-170-175-101700- /O.NEW.KBRO.SC.Y.0036.120710T0900Z-120710T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 346 AM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND WAVES: WINDS AROUND 20 TO 25 KNOTS THIS MORNING DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL BE 4 TO 6 FEET BOTH NEARSHORE AND OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BAS HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
460 WHUS74 KBRO 101257 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 757 AM CDT TUE JUL 10 2012 ...STRONG WINDS EXPECTED OVER THE LAGUNA MADRE AND THE GULF WATERS TODAY... .HIGH PRESSURE LOCATED OVER THE NORTHERN GULF OF MEXICO WILL INTERACT WITH A LOW PRESSURE SYSTEM OVER CENTRAL TEXAS AND NORTHERN GULF COAST STATES TO CREATE STRONG WINDS OVER THE LOWER TEXAS GULF WATERS. GMZ130-132-135-102100- /O.NEW.KBRO.SI.Y.0045.120710T1400Z-120711T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 757 AM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS BETWEEN 20 TO 25 MPH WILL INCREASE IN THE LATE MORNING HOURS AND CONTINUE THROUGH THE DAY. BAY WATERS WILL BE CHOPPY TO ROUGH AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-102100- /O.EXT.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 757 AM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 TO 25 KNOTS THIS MORNING DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL BE 4 TO 6 FEET BOTH NEARSHORE AND OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
371 WHUS74 KBRO 102102 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 PM CDT TUE JUL 10 2012 ...ENHANCED WINDS CONTINUE OVER THE LAGUNA MADRE AND THE NEAR SHORE GULF WATERS... .HIGH PRESSURE LOCATED OVER THE NORTHERN GULF OF MEXICO WILL INTERACT WITH LOWER PRESSURE INLAND TO INCREASE WINDS OVER THE LOWER TEXAS GULF WATERS THROUGH EARLY THIS EVENING. GMZ170-175-102215- /O.CAN.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 402 PM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. LOWER WINDS AND SEAS OFFSHORE ALLOW FOR THE CANCELLATION OF THE SMALL CRAFT ADVISORY THERE. EXERCISE CAUTION CONDITIONS MAY CONTINUE. $$ GMZ130-132-135-110000- /O.CON.KBRO.SI.Y.0045.000000T0000Z-120711T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 402 PM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS AROUND 20 KNOTS WILL CONTINUE. LAGUNA MADRE WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-110000- /O.CON.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 402 PM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE. SEAS WILL BE 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
023 WHUS74 KBRO 110009 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 709 PM CDT TUE JUL 10 2012 ...BAY CALMS BUT WINDS ON THE GULF PERSIST... .WINDS HAVE DECREASED THIS EVENING...BUT MARGINAL CONDITIONS WILL CONTINUE...ESPECIALLY ON THE GULF...AND A SLIGHT NOCTURNAL INCREASE WILL PUSH WINDS TO AROUND 20 KNOTS OVERNIGHT. GMZ150-155-110900- /O.EXP.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/ /O.NEW.KBRO.SC.Y.0037.120711T0300Z-120711T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 709 PM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE. SEAS WILL BE 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-110115- /O.EXP.KBRO.SI.Y.0045.000000T0000Z-120711T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 709 PM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ GMZ170-175-110900- /O.NEW.KBRO.SC.Y.0037.120711T0300Z-120711T0900Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 709 PM CDT TUE JUL 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE. SEAS WILL BE 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jul 10, 12:02 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 10, 12:02 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1202 AM CDT TUE JUL 10 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...VFR THROUGH THE PERIOD. CONVECTION OVER CENTRAL TEXAS WILL DIMINISH OVER THE NEXT SEVERAL HOURS BUT MID/HIGH CLOUDS WILL INFILTRATE THE REGION THIS TAF PERIOD. WINDS WILL INCREASE AND BECOME GUSTY BY MID MORNING WITH CUMULUS ALSO DEVELOPING AROUND THIS TIME. CONVECTION LOOKS TO BEGIN DEVELOPING IN THE AFTERNOON HOURS ACROSS SOUTH TEXAS BUT CONFIDENCE IS LOW ATTM IF TSTORMS WILL AFFECT TAF SITES SO LEFT MENTION OUT OF TAFS. WINDS WILL DIMINISH TOWARDS THE END OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 710 PM CDT MON JUL 9 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...LATEST TAF PACKAGE NOT QUITE AS STRAIGHTFORWARD AS IT LOOKS. VFR ON ITS FACE. MOSTLY CLEAR SKIES TONIGHT WILL CLOUD UP TUESDAY MORNING BUT CEILINGS WILL REMAIN VFR. MODERATE TO BREEZY LOW LEVEL MOISTURE INFLUX AND SOUTHEAST WINDS WILL BE DRIVEN BY BROAD HIGH PRESSURE IN THE NORTH GULF AND LOWER PRESSURE INLAND WEST...NOT IN THE PLAINS WHERE HIGH PRESSURE WILL PUSH A FRONT INTO CENTRAL AND SOUTH TEXAS. MOST CLOUDS...ON THE OTHER HAND... WILL BE MID TO UPPER LEVEL AS UNSETTLED WEATHER AND CONVECTIVE ACTIVITY OVER THE LOWER MISSISSIPPI VALLEY...NORTHWEST GULF AND EAST TEXAS...ALL UNDER A MID LEVEL WEAKNESS...SPREADS SOUTH ON A NORTH FLOW ALOFT. SOME OF THE CONVECTION WILL MAKE IT DOWN TO THE SOUTHERN PART OF THE MID TEXAS COAST AND EVEN INTO THE NORTHERN LOWER TEXAS COAST AREA...BUT RIGHT NOW NOT EXPECTING IT TO DEVELOP MUCH FARTHER SOUTH. THUS...AVIATION INTERESTS WILL WANT TO BE CONCERNED WITH TRANSIT WEATHER TO AND FROM BROWNSVILLE ON TUESDAY. PREV DISCUSSION... /ISSUED 143 PM CDT MON JUL 9 2012/ SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/...A MID LEVEL TROUGH OVER THE LOUISIANA AND TEXAS BORDER WILL EXPAND SOUTHWARD ALONG THE TEXAS COASTLINE THROUGH THE REST OF THIS AFTERNOON INTO TONIGHT AND IT WILL REMAIN STATIONARY THROUGH THE SHORT TERM FORECAST. THIS WILL CONTINUE TO ENHANCE ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN GULF WATERS. SOUTHERLY FLOW ACROSS THE CWA WILL BEGIN TO SHIFT SOUTHEASTERLY THIS AFTERNOON ADVECTING GULF MOISTURE INTO THE AREA AND ALLOWING FOR ISOLATED SHOWERS TO DEVELOP ALONG THE COAST OF THE CWA. EXPECT A FEW SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE NIGHT ESPECIALLY OVER THE NORTHEAST PORTION OF THE CWA INCLUDING THE GULF WATERS. LOW TEMPERATURES WILL REMAIN IN THE MID 70S ACROSS THE FORECAST AREA. SLIGHTLY HIGHER PWATS VALUES CONTINUE INTO TUESDAY WITH THE UPPER LEVEL TROUGH STRETCHING ALONG THE COAST AND WITH MID LEVEL COOLING WILL LEAD TO A HIGHER CHANCE OF THUNDERSTORMS ACTIVITY TUESDAY AFTERNOON. HIGH TEMPERATURES TUESDAY WILL REMAIN IN THE MID 90S WITH THE EXCEPTION OF THE FAR WEST REACHING THE TRIPLE DIGITS. DID NOT MAKE ANY BIG CHANGES TO TEMPERATURES TUESDAY AS CLOUD COVER AND THUNDERSTORM ACTIVITY WILL KEEP CONDITIONS IN THE LOWER 90S. LONG TERM.../WEDNESDAY THROUGH SUNDAY/...A LOOK AT THE BIG PICTURE SHOWS A NEARLY STATIONARY UPPER LEVEL RIDGE OVER THE GREAT BASIN REGION...WHILE AN UPPER LEVEL TROUGH LINGERS OVER THE EASTERN US. THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS REMAIN UNDER THE INFLUENCE OF THE TROUGH THROUGH THE PERIOD. A STATIONARY FRONTAL BOUNDARY STRETCHED ACROSS CENTRAL TEXAS COMBINED WITH DAYTIME HEATING AND MOISTURE POOLING AHEAD OF THE FRONT WILL ALLOW FOR CONVECTION TO DEVELOP ALONG THE FRONT...BUT THE GREATEST PRECIPITATION CHANCES WILL REMAIN FAR NORTH OF THE CWA. AS THE WEEK PROGRESSES THIS FRONTAL BOUNDARY WILL WASH OUT. MAINTAINED PREVIOUS POP FORECAST AND KEPT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD AS AN EAST SOUTHEASTERLY FLOW AND SLIGHTLY DEEPENING MOISTURE SHOULD ALLOW FOR A MORE ACTIVE SEA BREEZE. MARINE...TONIGHT THROUGH TUESDAY NIGHT...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO INCREASE THROUGH THE AFTERNOON AS A WEAK UPPER LEVEL TROUGH ALONG THE TEXAS COAST GRADUALLY ENHANCES THUNDERSTORM ACTIVITY. CONVECTION WILL INCREASE INTO TUESDAY AFTERNOON AS MOISTURE IN THE AREA INCREASES. SEAS WILL REMAIN LOW BETWEEN 2 TO 4 FEET OVER THE COASTAL WATERS WITH LIGHT TO MODERATE SOUTH TO SOUTHEAST WINDS. WEDNESDAY THROUGH SUNDAY...LIGHT TO MODERATE WINDS AND LOW TO MODERATE SEAS WILL PREVAIL THROUGH MUCH OF THE PERIOD AS HIGH PRESSURE REMAINS OVER THE NORTHERN GULF OF MEXICO. SMALL CRAFT MAY NEED TO EXERCISE CAUTION ON WEDNESDAY AS WINDS INCREASE SLIGHTLY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 55/54/63
Hazardous weather outlook, Jul 9, 4:26 AM CDT, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 426 AM CDT MON JUL 9 2012 TXZ248>257-101100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 426 AM CDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-101100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 426 AM CDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:57 AM CDT | Small Craft Advisory for Winds | BRO | 11 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.